Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS Norman, OK

April 19, 2025Carter County, Jefferson County, Love County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 19, 2025, 8:47 PM CDT for Carter County, Jefferson County, Love County, Oklahoma. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2025, 8:47 PM CDT (01:47 UTC)
Expired
Apr 20, 2025, 5:35 AM CDT
In force
9 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Carter County, OK, Jefferson County, OK, Love County, OK

The radar

The Altus AFB radar (KFDR), 132 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1192 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
3.4
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted.

565 
WGUS54 KOUN 200147
FFWOUN
OKC019-067-085-200645-
/O.NEW.KOUN.FF.W.0002.250420T0147Z-250420T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
847 PM CDT Sat Apr 19 2025

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Southwestern Carter County in southern Oklahoma...
  Southeastern Jefferson County in southern Oklahoma...
  Northwestern Love County in southern Oklahoma...

* Until 145 AM CDT.

* At 847 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 3 inches of rain have 
  fallen. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lone Grove, Healdton, Wilson, Ringling, Terral, Leon, Rubottom, 
  Grady, Oscar, Cornish, Petersburg and Courtney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3429 9753 3427 9720 3382 9737 3383 9745
      3384 9746 3389 9745 3392 9749 3390 9759
      3395 9759 3399 9766 3398 9769 3394 9773
      3393 9776 3392 9776 3392 9778 3389 9778
      3390 9780 3386 9783 3385 9788 3388 9796

FLASH FLOOD...RADAR INDICATED

$$

Maxwell
3 follow-up statements
053 
WGUS54 KOUN 200639
FFWOUN
OKC019-067-085-200900-
/O.EXT.KOUN.FF.W.0002.000000T0000Z-250420T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
139 AM CDT Sun Apr 20 2025

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Southwestern Carter County in southern Oklahoma...
  Southeastern Jefferson County in southern Oklahoma...
  Northwestern Love County in southern Oklahoma...

* Until 400 AM CDT.

* At 139 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lone Grove, Healdton, Wilson, Ringling, Terral, Leon, Rubottom, 
  Grady, Oscar, Cornish, Petersburg and Courtney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3429 9753 3427 9720 3382 9737 3383 9745
      3384 9746 3389 9745 3392 9749 3390 9759
      3395 9759 3399 9766 3398 9769 3394 9773
      3393 9776 3392 9776 3392 9778 3389 9778
      3390 9780 3386 9783 3385 9788 3388 9796

FLASH FLOOD...RADAR INDICATED

$$

Meister
282 
WGUS54 KOUN 200850
FFWOUN
OKC019-067-085-201100-
/O.EXT.KOUN.FF.W.0002.000000T0000Z-250420T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
350 AM CDT Sun Apr 20 2025

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Southwestern Carter County in southern Oklahoma...
  Southeastern Jefferson County in southern Oklahoma...
  Northwestern Love County in southern Oklahoma...

* Until 600 AM CDT.

* At 350 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 5 inches of rain have fallen. Additional rainfall amounts up 
  to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lone Grove, Healdton, Wilson, Ringling, Terral, Leon, Rubottom, 
  Grady, Oscar, Cornish, Petersburg and Courtney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3429 9753 3427 9720 3382 9737 3383 9745
      3384 9746 3389 9745 3392 9749 3390 9759
      3395 9759 3399 9766 3398 9769 3394 9773
      3393 9776 3392 9776 3392 9778 3389 9778
      3390 9780 3386 9783 3385 9788 3388 9796

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Meister
489 
WGUS74 KOUN 201035
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
535 AM CDT Sun Apr 20 2025

OKC019-067-085-201045-
/O.CAN.KOUN.FF.W.0002.000000T0000Z-250420T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carter OK-Jefferson OK-Love OK-
535 AM CDT Sun Apr 20 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN CARTER, 
SOUTHEASTERN JEFFERSON AND NORTHWESTERN LOVE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT Sunday for portions 
of Oklahoma and northern Texas.

&&

LAT...LON 3429 9753 3427 9720 3382 9737 3383 9745
      3384 9746 3389 9745 3392 9749 3390 9759
      3395 9759 3399 9766 3398 9769 3394 9773
      3393 9776 3392 9776 3392 9778 3389 9778
      3390 9780 3386 9783 3385 9788 3388 9796

$$

Meister

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 6:36 PM CDT, 2 hours 11 minutes earlier. Its key messages:

  • Updated at 633 PM CDT Sat Apr 19 2025
  • Showers and thunderstorms expected through Sunday.
  • Severe weather risk this afternoon and tonight, mainly across eastern portions of western-north Texas into south-central and southeast Oklahoma.
  • Heavy rainfall potential increases this evening and overnight.
Area forecast discussion, Apr 19, 6:36 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Norman OK
636 PM CDT Sat Apr 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 633 PM CDT Sat Apr 19 2025

- Showers and thunderstorms expected through Sunday.

- Severe weather risk this afternoon and tonight, mainly across
  eastern portions of western-north Texas into south-central and
  southeast Oklahoma.

- Heavy rainfall potential increases this evening and overnight.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 138 PM CDT Sat Apr 19 2025

The cold front remains draped across western-north Texas into south-
central Oklahoma this morning with isentropic showers overrunning
the surface front into southern and central Oklahoma. Cool post-
frontal temperatures are expected to persist across much of Oklahoma
today, with persistent low-level moisture and stratus present.
Drizzle to light rain showers are expected to continue on and off
throughout the day across northern and western Oklahoma (behind the
front). Breaking in the clouds across portions of central and north
Texas ahead of the front is giving way to increasing temperatures
warming into the 70s. Initial convection late this afternoon will
develop along the front where a differential heating boundary exists
all the way down to the Permian Basin and up into western-north
Texas. Storms will move northeast across the Red River and into
southern and central Oklahoma this evening. Forcing for ascent and
instability will reside mostly along the front and ahead of the
boundary, respectively. Thus, there remains a small corridor across
north Texas and into southern Oklahoma where the severe threat
exists, including all hazards of large hail, damaging winds and a
tornado or two. Once storms move north of the cold front, the severe
weather threat will decrease, but large hail and damaging winds will
remain possible with the presence of elevated instability in the
cooler post-frontal airmass. Continuous showers and storms, along
with heavy rainfall rates with thunderstorms, along and south/east
of the I-44 corridor will give way to an increased potential for
flooding with widespread 2 to 3 inches of rain and localized higher
amounts up to 5+ inches possible.

As the upper trough approaches late tonight, the cold front will
begin to push southward. However, continued moist isentropic lift
coupled with the forcing from the upper low will give way to
continued shower and thunderstorm activity overnight tonight. The
severe weather threat will begin to decrease into the overnight
hours with the bulk of instability to the south. Strong to isolated
severe thunderstorms may persist with hail and damaging winds will
remain the main threats, but by the early morning hours, flooding
will become the primary hazards due to hours of continued
rainfall.

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 138 PM CDT Sat Apr 19 2025

The upper trough will dig northeast across Oklahoma Sunday morning
with a Pacific front bringing in dry air from the west. Thus,
precipitation chances will diminish through the morning hours Sunday
from west to east. Lingering wrap around moisture may give way to a
few additional showers and thunderstorms across northern Oklahoma
through the early afternoon hours before all precipitation comes to
an end by Sunday evening. Clearing skies with the incoming dry
airmass will help to give way to daytime heating and highs in the
60s. Southerly return flow Monday under zonal flow aloft will give
way to pleasantly dry and warm weather with highs in the 70s.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 215 AM CDT Sat Apr 19 2025

The next broad mid-level trough develops over the Western United
States early in the week, and a series of shortwaves are expected
to move toward the southern Plains in the southwest flow aloft
through the week. As these shortwaves eject toward the Plains,
areas of showers and storms will again affect the area as early as
Tuesday afternoon, with chances persisting through the remainder
of the week. Specific timing of the most widespread precipitation
may shift as we go forward as timing of individual shortwaves is
challenging this far in advance.

&&

.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Sat Apr 19 2025

Ceilings will be variable across the area through tonight with
some locations having LIFR/IFR ceilings. Ceilings will gradually
improve Sunday with clouds decreasing Sunday afternoon.
Showers/storms will continue across the area tonight into at least
Sunday morning. Some of the storms could produce hail and strong
variable wind gusts. Winds will shift later tonight into Sunday
as a Pacific front and sfc low moves across the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  51  63  44  74 / 100  70   0   0
Hobart OK         47  65  43  77 / 100  60   0   0
Wichita Falls TX  53  69  46  78 / 100  20   0   0
Gage OK           41  62  41  79 /  90  90   0   0
Ponca City OK     49  62  39  76 / 100  90   0   0
Durant OK         62  72  48  77 /  70  80   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ008-012-013-018>020-
     023>032-037>048-050>052.

TX...Flood Watch through Sunday evening for TXZ085-086-088>090.

&&

NEAR TERM...23
SHORT TERM...23
LONG TERM....26
AVIATION...25

In the hours before

Special weather statement, Apr 19, 7:27 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Norman OK
727 PM CDT Sat Apr 19 2025

OKZ024-025-027>029-200100-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-
727 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of northeastern Grady,
Oklahoma, northwestern Cleveland, southeastern Canadian and
northwestern McClain Counties through 800 PM CDT...

At 727 PM CDT, Doppler radar was tracking a strong thunderstorm over
southwestern Oklahoma City, moving northeast at 35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Oklahoma City, western Norman, southwestern Edmond, Moore, Midwest
City, Del City, Newcastle, Bethany, Mustang, Warr Acres, The Village,
Tuttle, Spencer, Nichols Hills, Jones, Nicoma Park, Valley Brook,
Tinker Air Force Base, Forest Park, and Lake Aluma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3520 9754 3528 9774 3569 9756 3557 9726
TIME...MOT...LOC 0027Z 205DEG 31KT 3532 9760

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, Apr 19, 7:57 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Norman OK
757 PM CDT Sat Apr 19 2025

OKZ019-025-200130-
Oklahoma OK-Logan OK-
757 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of central Oklahoma and
south central Logan Counties through 830 PM CDT...

At 757 PM CDT, Doppler radar was tracking a strong thunderstorm over
northwestern Oklahoma City, moving northeast at 20 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Oklahoma City, Edmond, Midwest City, Del City, Warr Acres, The
Village, Spencer, Nichols Hills, Jones, Nicoma Park, Valley Brook,
Arcadia, Tinker Air Force Base, Forest Park, Lake Aluma, Smith
Village, The Capitol, The Fairgrounds, and Downtown Edmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3539 9746 3549 9762 3576 9746 3574 9730
      3561 9718
TIME...MOT...LOC 0057Z 213DEG 19KT 3548 9750

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, Apr 19, 8:12 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Norman OK
812 PM CDT Sat Apr 19 2025

OKZ027-028-039-040-200145-
Grady OK-Stephens OK-Garvin OK-McClain OK-
812 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of northwestern Garvin,
southeastern Grady, northeastern Stephens and southwestern McClain
Counties through 845 PM CDT...

At 812 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Bray, moving north at 50 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Lindsay, Dibble, Washington, Cole, Bradley, Criner, Cox City, Erin
Springs, and Payne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3452 9758 3456 9779 3511 9770 3505 9738
TIME...MOT...LOC 0112Z 192DEG 45KT 3463 9767

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, Apr 19, 8:30 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Norman OK
830 PM CDT Sat Apr 19 2025

OKZ025-029-200200-
Oklahoma OK-Cleveland OK-
830 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of southeastern
Oklahoma and north central Cleveland Counties through 900 PM CDT...

At 830 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moore, moving northeast at 20 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Oklahoma City, northwestern Norman, southern Edmond, Moore, Midwest
City, Del City, Choctaw, Harrah, Spencer, Jones, Nicoma Park, Valley
Brook, Tinker Air Force Base, Stanley Draper Lake, Forest Park, Lake
Aluma, Smith Village, and The Capitol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3524 9739 3532 9758 3564 9747 3552 9717
TIME...MOT...LOC 0130Z 204DEG 19KT 3535 9745

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, Apr 19, 8:41 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Norman OK
841 PM CDT Sat Apr 19 2025

OKZ022-023-035-200215-
Kiowa OK-Washita OK-Caddo OK-
841 PM CDT Sat Apr 19 2025

...A strong thunderstorm will impact portions of southeastern
Washita, northwestern Caddo and northeastern Kiowa Counties through
915 PM CDT...

At 841 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carnegie, moving northeast at 35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Carnegie, Binger, Fort Cobb, Eakly, Fort Cobb Reservoir, Alfalfa, and
Albert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3497 9856 3506 9876 3545 9857 3532 9828
TIME...MOT...LOC 0141Z 207DEG 29KT 3509 9862

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Bunker
Local storm report, Apr 19, 8:47 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
847 PM CDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     Tornado          6 NNE Rubottom          34.03N 97.42W
04/19/2025                   Love               OK   Trained Spotter

            Tornado reported by a trained spotter near
            Oswalt Road and SH 76.

&&

21

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:09 PM CDTSpecial Weather StatementOUNJefferson36 min
Apr 19, 7:26 PM CDTSpecial Weather StatementOUNCanadian34 min
Apr 19, 7:27 PM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 19, 7:48 PM CDTTornado WarningOUNJefferson, Love42 min
Apr 19, 7:57 PM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 19, 8:11 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall, Murray4 hr
Apr 19, 8:12 PM CDTSpecial Weather StatementOUNMcClain33 min
Apr 19, 8:20 PM CDTTornado WarningOUNCarter, Jefferson, Love40 min
Apr 19, 8:30 PM CDTSpecial Weather StatementOUNOklahoma30 min
Apr 19, 8:31 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma8 hr
Apr 19, 8:41 PM CDTSpecial Weather StatementOUNCaddo34 min
Apr 19, 8:55 PM CDTTornado Warning Tornado observedOUNCarter, Love50 min
Apr 19, 8:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Love46 min
Apr 19, 9:02 PM CDTTornado WarningOUNCarter43 min
Apr 19, 9:16 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc44 min
Apr 19, 9:18 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love42 min
Apr 19, 9:21 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
Apr 19, 9:21 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc25 min
Apr 19, 9:28 PM CDTTornado WarningOUNCarter, Johnston, Murray47 min
Apr 19, 9:34 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie3 hr
Apr 19, 9:34 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Johnston, Marshall, Murray41 min
Apr 19, 9:36 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLove, Marshall39 min
Apr 19, 9:37 PM CDTTornado WarningOUNCarter, Johnston, Murray38 min
Apr 19, 9:38 PM CDTTornado WarningOUNLove37 min
Apr 19, 9:41 PM CDTFlash Flood WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc5 hr
Apr 19, 9:46 PM CDTTornado WarningOUNPontotoc44 min
Apr 19, 9:57 PM CDTTornado WarningOUNJohnston, Murray33 min
Apr 19, 10:02 PM CDTTornado WarningOUNPontotoc, Seminole28 min
Apr 19, 10:08 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more67 min
Apr 19, 10:08 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc37 min
Apr 19, 10:14 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall7 hr
Apr 19, 10:18 PM CDTTornado Warning Tornado observedOUNHughes, Pontotoc, Seminole42 min
Apr 19, 10:31 PM CDTTornado WarningOUNBryan, Love, Marshall29 min
Apr 19, 10:33 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
Apr 19, 10:37 PM CDTTornado WarningOUNHughes, Seminole53 min
Apr 19, 10:40 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes, Pontotoc, Seminole65 min
Apr 19, 10:41 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more6 hr
Apr 19, 10:45 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc45 min
Apr 19, 10:52 PM CDTTornado WarningOUNBryan, Marshall23 min
Apr 19, 10:55 PM CDTTornado WarningOUNAtoka, Bryan, Johnston, Marshall35 min
Apr 19, 11:07 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHughes23 min
Apr 19, 11:10 PM CDTTornado WarningOUNJohnston20 min
Apr 19, 11:18 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Coal, Johnston, Marshall57 min
Apr 19, 11:21 PM CDTTornado WarningOUNBryan39 min
Apr 19, 11:23 PM CDTTornado WarningOUNCoal, Hughes41 min
Apr 19, 11:26 PM CDTTornado WarningOUNAtoka, Coal, Johnston49 min
Apr 19, 11:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes34 min
Apr 19, 11:45 PM CDTTornado WarningOUNHughes19 min
Apr 19, 11:54 PM CDTTornado WarningOUNAtoka, Bryan51 min
Apr 19, 11:58 PM CDTTornado WarningOUNAtoka, Coal32 min
Apr 20, 12:16 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan44 min
Apr 20, 12:55 AM CDTSevere Thunderstorm WarningOUNLove50 min
Apr 20, 1:18 AM CDTTornado WarningOUNLove27 min
Apr 20, 1:38 AM CDTTornado WarningOUNCarter, Love, Marshall18 min
Apr 20, 1:55 AM CDTSpecial Weather StatementOUNJohnston35 min
Apr 20, 2:36 AM CDTRiver Flood AdvisoryOUNLove41 hr
Apr 20, 2:42 AM CDTAreal Flood WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
Apr 20, 3:19 AM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc2 hr
Apr 20, 5:40 AM CDTAreal Flood WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more3 hr
Apr 20, 8:21 AM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie12 hr
Apr 20, 8:26 AM CDTRiver Flood WarningOUNBryan18 hr
Apr 20, 10:00 AM CDTSpecial Weather StatementOUNHughes30 min
Apr 20, 10:25 AM CDTSpecial Weather StatementOUNHughes20 min
Apr 20, 11:34 AM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes26 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.